Skip to main content

Solvability for some boundary value problems with discrete ϕ-Laplacian operators


In this paper, we study the existence of solutions of the discrete ϕ-Laplacian equation \(\nabla[\phi(\Delta u_{k})]=\lambda f(k, u_{k}, \Delta u_{k})\), \(k\in[2, n-1]_{\mathbb{Z}}\), with Dirichlet or mixed boundary conditions. Under general conditions, an explicit estimate of \(\lambda_{0}\) is given such that the problem possesses a solution for any \(|\lambda|<\lambda_{0}\).


The study of difference equations represents a very important field in mathematical research. Different mathematical models coupled with the basic theory of this type of equation can be found in the classical monograph by Goldberg [1] and in the book by Lakshmikantham and Trigiante [2]. Besides, they are also natural consequences of the discretization of differential problems.

In this paper, we consider the existence of solutions of discrete ϕ-Laplacian problems

$$ \nabla\bigl[\phi(\Delta u_{k})\bigr]=\lambda f(k, u_{k}, \Delta u_{k}), \quad k\in[2, n-1]_{\mathbb{Z}}, $$

with Dirichlet boundary conditions

$$ u_{1}=0=u_{n} $$

or mixed boundary conditions

$$ u_{1}=0=\Delta u_{n-1} $$

under the following assumptions:

  1. (H1)

    \(\phi:(-a, a)\rightarrow(-b, b)\) is an increasing homeomorphism with \(\phi(0)=0\) and \(0< a, b\leq\infty\);

  2. (H2)

    for all \(k\in[2, n-1]_{\mathbb{Z}}\), \(f(k,\cdot, \cdot):\mathbb{R}\times(-a, a)\rightarrow\mathbb{R}\) with \(\mathbf{f}=(f(2, u, v),\ldots,f(n-1, u, v))\), and for each compact set \(A\subset\mathbb{R}\times(-a, a)\), there exists a bounded function \(\mathbf{h}_{A}=(h_{A}(2),\ldots, h_{A}(n-1))\) defined from \(\mathbb{R}\) to \(\mathbb{R}^{n-2}\) such that

    $$\bigl\vert f(k, u, v)\bigr\vert \leq h_{A}(k), \quad \text{for } k\in[2, n-1]_{\mathbb{Z}} \text{ and all } (u, v)\in A. $$

The study of the ϕ-Laplacian equation is a classical topic that has attracted the attention of many researchers because of its interest for applications. Usually, a ϕ-Laplacian operator is said to be singular when the domain of ϕ is finite (that is, \(a<+\infty\)); in the contrary case, the operator is said to be regular. On the other hand we say that ϕ is bounded if its range is finite (that is, \(b<+\infty\)) and unbounded in the other case. There are three paradigmatic models in this context:

  1. (i)

    \(a=b=+\infty\) (regular unbounded): we have the p-Laplacian operator

    $$\phi_{1}(x)=|x|^{p-2}x \quad \text{with } p>1. $$
  2. (ii)

    \(a<+\infty\), \(b=+\infty\) (singular unbounded): we have the relativistic operator

    $$\phi_{2}(x)=\frac{x}{\sqrt{1-x^{2}}}. $$
  3. (iii)

    \(a=+\infty\), \(b<+\infty\) (regular bounded): we have the one-dimensional mean curvature operator

    $$\phi_{3}(x)=\frac{x}{\sqrt{1+x^{2}}}. $$

Among them, the p-Laplacian operator has received a lot of attention and the number of related references is huge (we only mention [36] and references therein). For the relativistic operator, it has recently been proved in [79] that the Dirichlet problem is always solvable. This is a striking result closely related to the ‘a priori’ bound of the derivatives of the solutions. For the curvature operator, this is no longer true, but other results as regards the existence of solutions of differential problems can be found in [10, 11]. To the best of our knowledge, the discrete problem has received almost no attention. In this article, we will discuss it in detail.

The purpose of this paper is to show that analogs of the existence results of solutions for differential problems proved in [10] hold for the corresponding difference equations. However, some basic ideas from differential calculus are not necessarily available in the field of difference equations, such as Rolle’s theorem and symmetry of the domain of solutions. Thus, new challenges are faced and innovation is required. In addition, we extend some results of Bereanu and Mawhin in [7]; see Remark 1. The proof is elementary and relies on Schauder’s fixed point theorem after a suitable reduction of the problem to a first-order summing-difference equation.

We end this section with some notations. For \(\mathbf{x}\in\mathbb{R}^{p}\) set

$$|\mathbf{x}|_{\infty}=\max_{1\leq k\leq p}|x_{k}|, \qquad |\mathbf{x}|_{1}=\sum_{k=1}^{p}|x_{k}|. $$

For every \(l, m\in\mathbb{N}\) with \(m>l\), we set \(\sum_{k=m}^{l}x_{k}=0\), and \([l, m]_{\mathbb{Z}}:=\{l, l+1,\ldots, m\}\).

Let \(n\in\mathbb{N}\), \(n\geq 4\) be fixed and \(\mathbf{x}=(x_{1},\ldots, x_{n})\in\mathbb{R}^{n}\). Define

$$\Delta\mathbf{x}=(\Delta x_{1}, \ldots, \Delta x_{n-1})\in \mathbb{R}^{n-1}, $$


$$\Delta x_{k}=x_{k+1}-x_{k} \quad (1\leq k\leq n-1), $$

and if \(|\Delta \mathbf{x}|_{\infty}< a\), define

$$\nabla\bigl[\phi(\Delta\mathbf{x})\bigr]=\bigl(\nabla\bigl[\phi(\Delta x_{2})\bigr], \ldots, \nabla\bigl[\phi(\Delta x_{n-1})\bigr] \bigr)\in\mathbb{R}^{n-2}, $$


$$\nabla\bigl[\phi(\Delta x_{k})\bigr]=\phi(\Delta x_{k})- \phi(\Delta x_{k-1}) \quad (2\leq k\leq n-1). $$

For convenience, for each \(0< r<b\), let \(M_{r}\) be defined as

$$ M_{r}:=|\mathbf{h}_{A_{r}}|_{1}, $$

where \(A_{r}=[(n-1)\phi^{-1}(-r), (n-1)\phi^{-1}(r)]\times[\phi^{-1}(-r), \phi^{-1}(r)]\).

The Dirichlet boundary value problem

Let us consider the boundary value problem

$$ \nabla\bigl[\phi(\Delta u_{k})\bigr]=\lambda f(k, u_{k}, \Delta u_{k}), \quad k\in[2, n-1]_{\mathbb{Z}}, \qquad u_{1}=0=u_{n}, $$

where \(\lambda\in\mathbb{R}\) is a parameter and (H1) and (H2) hold.

Let us define the space

$$H=\biggl\{ \mathbf{y}\in\mathbb{R}^{n-1} \Bigm| \mathbf{y}=(y_{1}, \ldots,y_{n-1}) \text{ with } |\mathbf{y}|_{\infty}< \frac{b}{2} \biggr\} , $$

of course, \(\frac{b}{2}\) must be understood as +∞ when \(b=+\infty\). The following result is a slight modification of Lemma 2 in [7], but we include the proof for the sake of completeness.

Lemma 2.1

For any \(\mathbf{y}\in H\), there exists a unique constant \(\gamma:=P_{\phi}[\mathbf{y}]\) such that

$$ \sum_{k=1}^{n-1}\phi^{-1}( \gamma+y_{k})=0. $$

Besides, \(|P_{\phi}[\mathbf{y}]|\leq |\mathbf{y}|_{\infty}\), and the function \(P_{\phi}: H\rightarrow(-\frac{b}{2}, \frac{b}{2})\) is continuous.


From the properties of ϕ, it is clear that

$$ \sum_{k=1}^{n-1}\phi^{-1}\bigl(- \vert \mathbf{y}\vert _{\infty}+y_{k}\bigr)\leq0\leq\sum _{k=1}^{n-1}\phi^{-1}\bigl(\vert \mathbf{y}\vert _{\infty}+y_{k}\bigr). $$

Because ϕ is a homeomorphism such that \(\phi(0)=0\), it follows that \(\phi^{-1}\) is strictly monotone and satisfies (7), so there exists a unique \(\gamma:=P_{\phi}[\mathbf{y}]\) verifying (6) with \(\gamma\leq|\mathbf{y}|_{\infty}\). Note that \(P_{\phi}\) takes bounded sets into bounded sets. So the continuity of \(P_{\phi}\) follows easily. □

By means of a suitable change of variable, we relate the problem (5) with the nonlocal first-order equation

$$ \nabla y_{k}=\lambda f\Biggl(k, \sum_{i=1}^{k-1} \phi^{-1}\bigl(P_{\phi}[\mathbf{y}]+y_{i}\bigr), \phi^{-1}\bigl(P_{\phi}[\mathbf{y}]+y_{k}\bigr) \Biggr), \quad k\in[2, n-1]_{\mathbb{Z}}. $$

By a simple computation, we can get the following result.

Lemma 2.2

If \(\mathbf{y}=(y_{1},\ldots,y_{n-1})\) is a solution of the problem (8) with \(|\mathbf{y}|_{\infty}<\frac{b}{2}\), then

$$u_{k}=\sum_{i=1}^{k-1} \phi^{-1}\bigl(P_{\phi}[\mathbf{y}]+y_{i}\bigr) $$

is a solution of (5).

Now we are in a position to prove the main result of this section: the solvability of problem (5) for small λ.

Theorem 2.3

For each \(0< r<\frac{b}{2}\), let \(M_{r}\) be defined by (4). If

$$|\lambda|< \lambda_{0}:=\sup_{0<r<\frac{b}{2}}\frac{r}{M_{2r}}, $$

then problem (5) has a solution.


Let \(0< r_{1}<\frac{b}{2}\) be such that \(|\lambda|\leq\frac{r_{1}}{M_{2{r_{1}}}}\) and consider the ball

$$B_{r_{1}}=\bigl\{ \mathbf{y}\in\mathbb{R}^{n} \mid \mathbf{y}=(y_{1},\ldots, y_{n}) \text{ with } | \mathbf{y}|_{\infty}\leq r_{1}\bigr\} . $$

For each \(\mathbf{y}\in B_{r_{1}}\), we define the operator

$$Ty_{k}=\lambda \sum_{j=2}^{k}f \Biggl(j, \sum_{i=1}^{j-1}\phi^{-1} \bigl(P_{\phi}[\mathbf{y}]+y_{i}\bigr), \phi^{-1} \bigl(P_{\phi}[\mathbf{y}]+y_{j}\bigr)\Biggr). $$

It is easy to show that T is completely continuous. Moreover, by our assumptions and the choice of \(r_{1}\) we have

$$|T\mathbf{y}|_{\infty}\leq|\lambda |M_{2{r_{1}}}\leq r_{1}, $$

which implies that \(T(B_{r_{1}})\subset B_{r_{1}}\). Thus Schauder’s fixed point theorem yields a fixed point for T which is a solution of (8), and therefore by Lemma 2.2 it is also a solution of problem (5). □

Now we are going to apply Theorem 2.3 to study the solvability of the Dirichlet problem

$$ \nabla\bigl[\phi(\Delta u_{k})\bigr]=f(k, u_{k}, \Delta u_{k}), \quad k\in[2, n-1]_{\mathbb{Z}}, \qquad u_{1}=0=u_{n}. $$

We point out that problem (9) presents interesting different features depending on the bounded or unbounded behavior of ϕ.

Unbounded ϕ-Laplacian (\(b=+\infty\))

A consequence of Theorem 2.3 is that, whenever ϕ is unbounded, then (9) is solvable.

Corollary 1

Assume that ϕ is unbounded (that is, \(b=+\infty\)) and there exists a bounded function \(\mathbf{h}=(h(2),\ldots,h(n-1))\) such that

$$ \bigl\vert f(k, u, v)\bigr\vert \leq h(k), \quad k\in[2, n-1]_{\mathbb{Z}}, u\in \bigl(-(n-1)a, (n-1)a\bigr), v\in(-a, a). $$

Then the Dirichlet problem (9) has at least one solution.


By conditions (10) it is clear that

$$M_{r}=|\mathbf{h}|_{1}, \quad \text{for each }r>0. $$


$$\lambda_{0}=\sup_{0< r<{+\infty}}\frac{r}{M_{2r}}=+\infty, $$

and then Theorem 2.3 ensures us that the problem (9) has a solution for each \(\lambda\in\mathbb{R}\), and in particular for \(\lambda=1\). □

Remark 1

Corollary 1 applies in particular if ϕ is also singular \(a<+\infty\) and for each \(k\in[2, n-1]_{\mathbb{Z}}\), \(f(k,\cdot,\cdot)\) is continuous on \(\mathbb{R}^{2}\). In this way Corollary 1 improves Theorem 1 in [7].

Example 1

The assumptions of Corollary 1 are satisfied for \(\phi(v)=\frac{v}{\sqrt{1-v^{2}}}\) and for all \(k\in[2, n-1]_{\mathbb{Z}}\),

$$f(k, u, v)=\left \{ \begin{array}{l@{\quad}l} 1,& u\in[0, (n-1)a), v\in(-a, a), \\ -1,& u\in(-(n-1)a, 0), v\in(-a, a). \end{array} \right . $$

Thus, by Corollary 1, the problem (9) has a solution.

Bounded ϕ-Laplacian (\(b<+\infty\))

In the case of a bounded ϕ-Laplacian, the ‘universal’ solvability of (9) is no longer true even for a constant nonlinearity \(f(t, u, v)\equiv M\) as we show in the following result.

Proposition 1

Assume that ϕ is bounded (that is, \(b<+\infty\)), let \(M\in\mathbb{R}\) and consider the Dirichlet problem

$$ \nabla\bigl[\phi(\Delta u_{k})\bigr]=M, \quad k\in[2, n-1]_{\mathbb{Z}}, \qquad u_{1}=0=u_{n}. $$

Then the following claims hold:

  1. (i)

    If \(|M|\geq \frac{b}{n-2}\), then (11) has no solution.

  2. (ii)

    If \(|M|<\frac{b}{2(n-2)}\), then (11) has a solution.

Before proving the Proposition 1, we first give the following result, which is a slight modification of Lemma 2 in [7].

Lemma 2.4

For any \(\mathbf{y}\in E\),

$$E:=\biggl\{ \mathbf{y}\in\mathbb{R}^{n-1} \Bigm| \mathbf{y}=(y_{1}, \ldots,y_{n-1}) \textit{ with } |\mathbf{y}|_{1}< \frac{b}{2}\biggr\} , $$

there exists a unique constant \(\gamma:=Q_{\phi}[\mathbf{y}]\) such that

$$\phi^{-1}(\gamma)+\sum_{k=2}^{n-1} \phi^{-1}\Biggl(\gamma+\sum_{j=2}^{k}y_{j} \Biggr)=0. $$

Besides, \(|Q_{\phi}[\mathbf{y}]|\leq |\mathbf{y}|_{1}\), and the function \(Q_{\phi}: E\rightarrow(-\frac{b}{2}, \frac{b}{2})\) is continuous.


The proof of Lemma 2.4 is similar to Lemma 2.1 and we omit it. □

Proof of the Proposition 1

(i) If \(\mathbf{u}=(u_{1},\ldots,u_{n})\) is a solution of (11), then there exists some \(\tau_{0}\in[2, n]_{\mathbb{Z}}\) such that \(\Delta u_{\tau_{0}-1}\geq0\), and therefore from (11) we have

$$\phi(\Delta u_{k})=\phi(\Delta u_{\tau_{0}-1})+\sum _{j=\tau_{0}}^{k}M $$


$$ u_{k}=\sum_{j=1}^{k-1} \phi^{-1}\bigl[M(j-\tau_{0}+1)+\phi(\Delta u_{\tau_{0}-1}) \bigr]. $$

Observe that \(\phi(\Delta u_{\tau_{0}-1})\geq 0\) and suppose that \(|M|\geq \frac{b}{n-2}\), then

$$\max_{j\in[1, n-1]_{\mathbb{Z}},\tau_{0}\in[2, n]_{\mathbb{Z}}}\bigl\vert M(j-\tau_{0}+1)+\phi(\Delta u_{\tau_{0}-1})\bigr\vert \geq b. $$

In this case u given by (12) would not be well defined since the domain of \(\phi^{-1}\) is the interval \((-b, b)\), and thus a solution of (11) cannot exist.

(ii) If \(|M|<\frac{b}{2(n-2)}\), then the function u given by (12) is well defined for \(\tau_{0}=2\), and satisfies

$$\nabla\bigl[\phi(\Delta u_{k})\bigr]=M, \quad k\in[2, n-1]_{\mathbb{Z}}\quad \text{and}\quad u_{1}=0, $$

and hence

$$u_{k}=\phi^{-1}(\gamma)+\sum_{l=2}^{k-1} \phi^{-1}\Biggl(\gamma+\sum_{j=2}^{l}M \Biggr), \quad k=2, \ldots, n. $$

Using Lemma 2.4, we can show that \(u_{n}=0\) (in fact \(\gamma=\phi(\Delta u_{1})\)). Thus u is a solution of (11). □

Remark 2

Regrettably our method does not determine whether or not there exists a solution of (11) when \(\frac{b}{2(n-2)}\leq|M|<\frac{b}{(n-2)}\), since we cannot guarantee \(u_{n}=0\) (in fact, the difference equation loses the symmetric property about the domain of solution). However, in [10], Proposition 1, the authors prove that the differential problem corresponding to (11) has the complete result.

As a consequence of Theorem 2.3 we obtain the following sufficient condition for the solvability of the Dirichlet problem.

Corollary 2

Assume that ϕ is bounded (that is, \(b<+\infty\)) and there exists a bounded function \(\mathbf{h}=(h(2),\ldots,h(n-1))\) such that

$$\bigl\vert f(k, u, v)\bigr\vert \leq h(k),\quad k\in[2, n-1]_{\mathbb{Z}}, u\in \bigl(-(n-1)a, (n-1)a\bigr), v\in(-a, a), $$

with \(|\mathbf{h}|_{1}<\frac{b}{2}\). Then the Dirichlet problem (9) has at least one solution.


Now, for each \(0< r<\frac{b}{2}\) we have \(M_{2r}=|\mathbf{h}|_{1}<\frac{b}{2}\). Therefore

$$\lambda_{0}=\sup_{0< r<\frac{b}{2}}\frac{r}{M_{2r}}>1, $$

and thus Theorem 2.3 implies the existence of a solution for problem (9) with \(\lambda=1\). □

Example 2

Let \(n\in\mathbb{N}\), \(n\geq4\) be fixed. We take \(\phi(v)=\frac{v}{\sqrt{1+v^{2}}}\) and \(f(k, u, v)=\frac{1}{4n}\sin(k+u-v)\pi\). Thus, by a simple computation, we show by Corollary 2 that problem (9) has a solution.

The mixed boundary value problem

Compared with the Dirichlet problem, the mixed boundary value problem

$$ \nabla\bigl[\phi(\Delta u_{k})\bigr]=\lambda f(k, u_{k}, \Delta u_{k}), \quad k\in[2, n-1]_{\mathbb{Z}}, \qquad u_{1}=0=\Delta u_{n-1} $$

is less studied in the related literature. In this case, by means of the change of variable \(y_{k}=\phi(\Delta u_{k})\), \(k=1, \ldots, n-1\), we see that a solution \(\mathbf{u}=(u_{1}, \ldots, u_{n})\) of (13) is equivalent to a solution \(\mathbf{y}=(y_{1}, \ldots, y_{n-1})\) of the following nonlocal first-order problem:

$$ \nabla y_{k}=\lambda f\Biggl(k, \sum_{j=1}^{k-1} \phi^{-1}(y_{j}), \phi^{-1}(y_{k}) \Biggr), \quad k\in[2, n-1]_{\mathbb{Z}},\qquad y_{n-1}=0. $$

By using the same idea as in Theorem 2.3, we can prove the following result.

Theorem 3.1


$$|\lambda|< \tilde{\lambda}_{0}:=\sup_{0<r<b} \frac{r}{M_{r}}, $$

then problem (13) has a solution.


Let \(0< r_{1}<b\) be such that \(\lambda\leq\frac{r_{1}}{M_{r_{1}}}\), define

$$B_{r_{1}}=\bigl\{ \mathbf{y} \mid \mathbf{y}=(y_{1},\ldots, y_{n-1}), \text{for all } k\in[1, n-1]_{\mathbb{Z}}, y_{k}\in(-b, b) \text{ with } |\mathbf{y}|_{\infty}\leq r_{1}\bigr\} $$

and apply Schauder’s fixed point theorem to the completely continuous operator \(T:B_{r_{1}}\rightarrow B_{r_{1}}\) defined as

$$Ty_{k}=\lambda\sum_{j=k+1}^{n-1}f \Biggl(j, \sum_{l=1}^{j-1} \phi^{-1}(y_{l}), \phi^{-1}(y_{j}) \Biggr)\leq \lambda\sum_{j=k+1}^{n-1}h(j)\leq \lambda M_{r_{1}}\leq r_{1}. $$

Thus (14) has a solution y, which implies that u is a solution of (13). □

Remark 3

The preceding theorem is sharp in the following sense: when \(\phi(x)=\frac{x}{\sqrt{1+x^{2}}}\) and \(f(k, u, v)\equiv M\), then it is easy to show that problem (13) has a solution if and only if \(|\lambda|<\tilde{\lambda}_{0}=\sup_{0<r<1}\frac{r}{M_{r}}=\frac{1}{M}\).


  1. Goldberg, S: Introduction to Difference Equations. Wiley, New York (1960)

    Google Scholar 

  2. Lakshmikantham, V, Trigiante, D: Theory of Difference Equations: Numerical Methods and Applications. Mathematics in Science and Engineering, vol. 181. Academic Press, Boston (1988)

    MATH  Google Scholar 

  3. Cabada, A, Otero-Espinar, V: Existence and comparison results for difference ϕ-Laplacian boundary value problems with lower and upper solutions in reverse order. J. Math. Anal. Appl. 267, 501-521 (2002)

    Article  MATH  MathSciNet  Google Scholar 

  4. Wang, D, Guan, G: Three positive solutions of boundary value problems for p-Laplacian difference equations. Comput. Math. Appl. 55, 1943-1949 (2008)

    Article  MATH  MathSciNet  Google Scholar 

  5. Coster, C: Pairs of positive solutions for the one dimensional p-Laplacian. Nonlinear Anal. 23, 669-681 (1994)

    Article  MATH  MathSciNet  Google Scholar 

  6. Jiang, L, Zhou, Z: Three solutions to Dirichlet boundary value problems for p-Laplacian difference equations. Adv. Differ. Equ. 2008, Article ID 345916 (2008)

    Article  MathSciNet  MATH  Google Scholar 

  7. Bereanu, C, Mawhin, J: Boundary value problem for second-order nonlinear difference equations with discrete ϕ-Laplacian and singular ϕ. J. Differ. Equ. Appl. 14, 1099-1118 (2008)

    Article  MATH  MathSciNet  Google Scholar 

  8. Bereanu, C, Thompson, H: Periodic solutions of second order nonlinear difference equation with discrete ϕ-Laplacian. J. Math. Anal. Appl. 330, 1002-1015 (2007)

    Article  MATH  MathSciNet  Google Scholar 

  9. Bereanu, C, Mawhin, J: Existence and multiplicity results for some nonlinear problems with singular ϕ-Laplacian. J. Differ. Equ. 243, 536-557 (2007)

    Article  MATH  MathSciNet  Google Scholar 

  10. Cid, J, Torres, P: Solvability for some boundary value problems with ϕ-Laplacian operators. Discrete Contin. Dyn. Syst. 23, 727-732 (2009)

    Article  MATH  MathSciNet  Google Scholar 

  11. Torres, P: Nondegeneracy of the periodically forced Liénard differential equation with ϕ-Laplacian. Commun. Contemp. Math. 13, 283-292 (2011)

    Article  MATH  MathSciNet  Google Scholar 

Download references


The authors are very grateful to the anonymous referees for their valuable suggestions. This work was supported by the NSFC (No. 11361054), SRFDP (No. 20126203110004) and Gansu Provincial National Science Foundation of China (No. 1208RJZA258).

Author information

Authors and Affiliations


Corresponding author

Correspondence to Tianlan Chen.

Additional information

Competing interests

The authors declare that they have no competing interests.

Authors’ contributions

The authors have achieved equal contributions to each part of this paper. All the authors read and approved the final manuscript.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Chen, T., Ma, R. Solvability for some boundary value problems with discrete ϕ-Laplacian operators. Adv Differ Equ 2015, 139 (2015).

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI:


  • ϕ-Laplacian
  • existence
  • Schauder’s fixed point theorem
  • mixed boundary value problem
  • Dirichlet boundary value problem